# SDR DXTA200400356

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 4,772 hours, 3,940 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BRAKE CHECK ON TAXI OUT FOUND BOTH PEDALS ON RIGHT SIDE SPONGY.  BLED BRAKE SYSTEM PER BRAKE BLEEDING PROCEDURES IAW CESSNA560 MM CHAPTER 32-42-00, BRAKES OPS CHECK GOOD AT THIS TIME.
